Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 1, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Jan 7, 2007, 3:14 AM CST for 12 counties in Nebraska. It took effect at Jan 7, 2007, 9:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2007, 3:14 AM CST (09:14 UTC)
- In effect from
- Jan 7, 2007, 9:00 AM CST
- Expired
- Jan 7, 2007, 4:32 PM CST
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
Counties Antelope County, NE, Boone County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 070914 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 314 AM CST SUN JAN 7 2007 ...STRONG WINDS HEADED FOR THE AREA... A QUICK MOVING STORM SYSTEM OVER THE NORTHERN PLAINS WILL BRING STRONG NORTHWEST WINDS TO NORTHEAST NEBRASKA TODAY. WINDS WILL INCREASE THIS MORNING BEHIND A COLD FRONT MOVING THROUGH THE AREA...AND CONTINUE THROUGH THE AFTERNOON AS CANADIAN HIGH PRESSURE BUILDS INTO THE REGION. AS THE STORM SYSTEM MOVES EAST LATE THIS AFTERNOON...WINDS ARE EXPECTED TO DIMINISH. THE AREA OF HIGH PRESSURE IS NOT EXPECTED TO LAST LONG IN THE AREA TONIGHT WITH A MUCH STRONGER STORM SYSTEM HEADED FOR THE AREA ON MONDAY. THIS IS EXPECTED TO BRING A COLD FRONT INTO THE AREA DURING THE MORNING. NORTHWEST WINDS ARE EXPECTED TO SIGNIFICANTLY INCREASE BEHIND THE COLD FRONT FROM LATE MONDAY MORNING INTO MONDAY EVENING. NEZ011-012-015>018-030>033-042-043-071715- /O.NEW.KOAX.WI.Y.0001.070107T1500Z-070107T2200Z/ /O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...COLUMBUS...SCHUYLER 314 AM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. NORTHWEST WINDS ARE EXPECTED TO INCREASE BY MID MORNING TO 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ACROSS THE ADVISORY AREA. THE WINDS ARE EXPECTED TO START TO DIMINISH BY LATE AFTERNOON AS HIGH PRESSURE BUILDS INTO THE AREA. NORTHWEST WINDS WILL ONCE AGAIN INCREASE MONDAY MORNING OVER NORTHEAST NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ043-NEZ034-044-045-050>053-065>067-078-088-089-071715- /O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ MONONA-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...TEKAMAH...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...CRETE...FAIRBURY...BEATRICE 314 AM CST SUN JAN 7 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. NORTHWEST WINDS ARE EXPECTED TO INCREASE MONDAY MORNING ACROSS EASTERN NEBRASKA AND WEST CENTRAL IOWA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ BOUSTEAD/CHERMOK
3 follow-up statements
000 WWUS73 KOAX 071648 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1048 AM CST SUN JAN 7 2007 ...STRONG WINDS HEADED FOR THE AREA... A QUICK MOVING STORM SYSTEM OVER THE NORTHERN PLAINS WILL BRING GUSTY NORTHWEST WINDS TO NORTHEAST NEBRASKA TODAY. WINDS WILL BE GUSTY BEHIND A COLD FRONT MOVING THROUGH THE AREA. AS THE STORM SYSTEM MOVES EAST LATE THIS AFTERNOON...WINDS ARE EXPECTED TO DIMINISH. A MUCH STRONGER STORM SYSTEM IS HEADED FOR THE AREA ON MONDAY. THIS IS EXPECTED TO BRING A COLD FRONT INTO THE AREA DURING THE MORNING. NORTHWEST WINDS ARE EXPECTED TO SIGNIFICANTLY INCREASE BEHIND THE COLD FRONT FROM LATE MONDAY MORNING INTO MONDAY EVENING. NEZ011-012-015>018-030>033-042-043-072200- /O.CON.KOAX.WI.Y.0001.000000T0000Z-070107T2200Z/ /O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...COLUMBUS...SCHUYLER 1048 AM CST SUN JAN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... NORTHWEST WINDS OF UP TO 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE POSSIBLE ACROSS THE ADVISORY AREA THIS AFTERNOON. THE WINDS ARE EXPECTED TO START TO DIMINISH BY LATE AFTERNOON AS HIGH PRESSURE BUILDS INTO THE AREA. NORTHWEST WINDS WILL ONCE AGAIN INCREASE MONDAY MORNING OVER NORTHEAST NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ043-NEZ034-044-045-050>053-065>067-078-088-089-080100- /O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ MONONA-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...TEKAMAH...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...CRETE...FAIRBURY...BEATRICE 1048 AM CST SUN JAN 7 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... NORTHWEST WINDS ARE EXPECTED TO INCREASE MONDAY MORNING ACROSS EASTERN NEBRASKA AND WEST CENTRAL IOWA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ GRIFFIS
000 WWUS73 KOAX 072124 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 324 PM CST SUN JAN 7 2007 ...STRONG WINDS HEADED FOR THE AREA... VERY STRONG NORTHWEST WINDS ARE EXPECTED ACROSS THE REGION ON MONDAY. NEZ011-012-015>018-030>033-042-043-080530- /O.CAN.KOAX.WI.Y.0001.000000T0000Z-070107T2200Z/ /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...COLUMBUS...SCHUYLER 324 PM CST SUN JAN 7 2007 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER NORTHEAST NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IAZ043-080530- /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.WI.Y.0002.070109T0000Z-070109T0300Z/ MONONA- INCLUDING THE CITY OF...ONAWA 324 PM CST SUN JAN 7 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... ...WIND ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 PM TO 9 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO WEAKEN SLIGHTLY IN THE EVENING HOURS TO 25 TO 35 MPH WITH SOME GUSTS STILL AROUND 40 MPH. WINDS SHOULD SUBSIDE AFTER 9 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ034-044-080530- /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/ BURT-DODGE- INCLUDING THE CITIES OF...TEKAMAH...FREMONT 324 PM CST SUN JAN 7 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING ACROSS THE REGION. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ045-050>053-065>067-078-088-089-080530- /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/ WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS- SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...BLAIR...DAVID CITY...WAHOO...OMAHA... BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...CRETE...FAIRBURY... BEATRICE 324 PM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ055-056-069-079-080-090-091-080530- /O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0300Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA 324 PM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST MONDAY. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE AFTER 9 PM. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ068-090>093-080530- /O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/ OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...NEBRASKA CITY...TECUMSEH...AUBURN... PAWNEE CITY...FALLS CITY 324 PM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DEE/BG
000 WWUS73 KOAX 072232 NPWOAX URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 420 PM CST SUN JAN 7 2007 ...STRONG WINDS HEADED FOR THE AREA... .VERY STRONG NORTHWEST WINDS ARE EXPECTED ACROSS THE REGION ON MONDAY. NEZ011-012-015>018-030>033-042-043-080645- /O.CAN.KOAX.WI.Y.0001.000000T0000Z-070107T2200Z/ /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...COLUMBUS...SCHUYLER 420 PM CST SUN JAN 7 2007 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER NORTHEAST NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IAZ043-080645- /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.WI.Y.0002.070109T0000Z-070109T0300Z/ MONONA- INCLUDING THE CITY OF...ONAWA 420 PM CST SUN JAN 7 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... ...WIND ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 PM TO 9 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO WEAKEN SLIGHTLY IN THE EVENING HOURS TO 25 TO 35 MPH WITH SOME GUSTS STILL AROUND 40 MPH. WINDS SHOULD SUBSIDE AFTER 9 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ034-044-080645- /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/ BURT-DODGE- INCLUDING THE CITIES OF...TEKAMAH...FREMONT 420 PM CST SUN JAN 7 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING ACROSS THE REGION. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ045-050>053-065>067-078-088-089-080645- /O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/ WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS- SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...BLAIR...DAVID CITY...WAHOO...OMAHA... BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...CRETE...FAIRBURY... BEATRICE 420 PM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ055-056-069-079-080-090-091-080645- /O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0300Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA 420 PM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST MONDAY. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE AFTER 9 PM. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ068-090>093-080645- /O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/ OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...NEBRASKA CITY...TECUMSEH...AUBURN... PAWNEE CITY...FALLS CITY 420 PM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DEE/BG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 6, 9:42 PM CST, 5 hours 32 minutes earlier.
Area forecast discussion, Jan 6, 9:42 PM CST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
942 PM CST SAT JAN 6 2007
.UPDATE...
NEW FORECAST GRIDS AND TEXT PRODUCTS HAVE BEEN SENT.
&&
.DISCUSSION...
HAVE UPDATED THE FORECAST WITH ONLY MINOR CHANGES...MAINLY TO
ADJUST TEMPERATURES BASED ON CURRENT TRENDS AND TO ADJUST CLOUDS A
BIT. THE FIRST CLIPPER SYSTEM SHOWS UP WELL ON WATER VAPOR IMAGERY
AND 00Z UPPER AIR ANALYSIS WITH 120 METER HEIGHT FALLS RECORDED
ACROSS WYOMING. DECIDED TO KEEP THE FLURRIES OUT OF THE CWFA FOR
THE BEING...ALTHOUGH AREAS RIGHT ALONG THE SOUTH DAKOTA BORDER
WOULD HAVE THE BEST CHANCE...GIVEN THAT H700 MB TEMPS OF -11 TO
-12 EXIST IN THAT AREA...ALTHOUGH VERY LITTLE MOISTURE WAS NOTED
DOWN TO THE SURFACE. FLURRIES AT WINNER SOUTH DAKOTA SHOULD BE AS
FAR SOUTH AS THEY GET...PERHAPS TO YANKTON LATER ON.
DID ADJUST TEMPS DOWN A COUPLE OF DEGREES ON SUNDAY GIVEN MODEST
COLD AIR ADVECTION AND UPSTREAM TRAJECTORIES OF THE MAX READINGS
ACROSS CENTRAL SOUTH DAKOTA TODAY. WHILE IT WILL BE A WINDY DAY
TOMORROW...STILL FEEL THAT WINDS WILL BE JUST BELOW ADVISORY
CRITERIA WITH ONLY A 40KT JET AT H850.
THE NEXT CLIPPER SYSTEM POISED TO MOVE ONSHORE ACROSS THE PACIFIC
NORTHWEST WILL EVOLVE IN A SIMILAR FASHION TO THE FIRST CLIPPER.
THE MODELS REMAIN CONSISTENT IN SPREADING PRECIP EASTWARD ACROSS
THE DAKOTAS...LIKELY STRUGGLING TO MOVE FURTHER SOUTH INTO
NEBRASKA. THE ONLY DIFFERENCE WITH THE SECOND SYSTEM WILL BE A
MORE PRONOUNCED THREAT FOR STRONGER WINDS AS A 50 TO 60 KNOT 850
MB JET ACCOMPANIES THE WAVE. THUS...THERE IS STILL ENOUGH SUPPORT
FOR THE ONGOING HIGH WIND WATCH. BEST AREAS FOR MEETING HIGH WIND
WARNING CRITERIA WOULD BE ACROSS NORTHEAST NEBRASKA WITH OTHER
AREAS LIKELY MEETING ADVISORY CRITERIA FOR SURE.
DEWALD
&&
.PREV DISCUSSION... /ISSUED 315 PM CST SAT JAN 6 2007/
UPDATE...
UPDATED GRID PACKAGE TO INCLUDE HIGH WIND WATCH MONDAY. OFFICIAL
TEXT PRODUCTS WILL BE OUT SOON.
DISCUSSION...
SECOND IN A SERIES OF CLIPPER-LIKE SYSTEMS WILL ROLL THROUGH THE
DAKOTAS SUNDAY NIGHT...PASSING THROUGH EASTERN NEBRASKA MONDAY
MORNING. WHILE PRECIPITATION LOOKS TO BE CONFINED NORTH OF THE
AREA...MAIN CONCERN IS WINDS ON BACK SIDE OF SYSTEM. SURFACE
PRESSURE GRADIENT TIGHTENS UP SIGNIFICANTLY FOR A PERIOD LATE
MONDAY MORNING AND AFTERNOON. UNIDIRECTIONAL FLOW THROUGH A DEEP
LAYER OF THE ATMOSPHERE AND STEEP LOW LEVEL LAPSE RATES WILL
PROMOTE EFFICIENT DOWNWARD MOMENTUM. BUFKIT SOUNDINGS SUGGEST WELL
OVER 40 MPH WINDS OVER MUCH OF EASTERN NEBRASKA MONDAY AFTERNOON.
WHILE STRONGEST WINDS WILL BE OVER NORTHEAST NEBRASKA...HAVE
PAINTED MUCH OF THE CWA IN A HIGH WIND WATCH WHERE WINDS WILL BE
CLOSE TO IF NOT EXCEEDING WARNING CRITERIA.
SUNDAY AFTERNOON MAY BRING ADVISORY WIND SPEEDS IN NORTHEAST
NEBRASKA AS WELL...BUT WILL LET LATER SHIFTS DECIDE IF ADVISORY IS
NEEDED THERE/THEN.
PREV DISCUSSION... /ISSUED 1234 PM CST SAT JAN 6 2007/
DISCUSSION...
BROAD SURFACE HIGH PRESSURE WAS COVERING THE CENTRAL CONUS THIS
AFTERNOON. SATL PIX SHOWING INFLUX OF PACIFIC MOISTURE STREAMING
ACROSS THE NORTHERN PLAINS IN ASSOCIATION WITH UPPER LEVEL WAVE
CROSSING THROUGH MT. STRONG JET ON THE BACKSIDE OF THE WAVE OVER
PACIFIC NW HELPING TO MOVE THINGS ALONG.
TONIGHT THROUGH TUESDAY...DRY FORECAST REMAINS IN PLACE IN THE SHORT
TERM AS GULF MOISTURE REMAINS UNTAPPED. SUBTLE TRANSITION OF AIR
MASSES THOUGH SEEN IN A SHORT PERIOD OF TIME OVER THE NORTHERN AND
CENTRAL PLAINS AS A SERIES OF WEAK FRONTAL BOUNDARIES SWEEP ACROSS
THE REGION. SIGNIFICANT MODEL DIFFERENCES BEGIN TO REVEAL
THEMSELVES ON TUESDAY AS THE NAM/UKMET/ECMWF SHOW A HIGH PRESSURE
RIDGE BUILDING OVER THE WESTERN CONUS. GFS/GEFS SHOW RIDGE AS WELL
BUT NOT AS AMPLIFIED AND A BIT MORE PROGRESSIVE. THIS TRANSLATES TO
DIFFERING SURFACE FEATURES CAUSING THE GFS TO LIFT A WARM FRONT
THROUGH THE PLAINS FASTER THAN THE NAM. THE FASTER SOLUTION SEEMS TO
BE COMPLIMENTED BY NAEFS/CMCENS...AND HPC. SEEMS REASONABLE GIVEN
LOW SD MENMOS TEMPS...AND WARMER MEX TEMPS WED AFTN.
TUESDAY NIGHT THROUGH SATURDAY...
MODELS ARE ALL ON BOARD DEPICTING A STRONG ARCTIC COLD FRONT
PLUNGING INTO THE PLAINS LATE THIS COMING WEEK...BUT DIFFER SLIGHTLY
ON THE TIMING OF THE COLDEST AIR. THURSDAY APPEARS TO BE THE
TRANSITION DAY WITH THE GFS PUSHING FRONT THROUGH SOUTHEAST NEBRASKA
AROUND 00Z...WITH SOME MODELS SLIGHTLY FASTER AND SOME A LITTLE
SLOWER. SO TEMPS THURSDAY ARE STILL A QUESTION...BUT WARM TEMPS
AHEAD OF THE FRONT ON WEDNESDAY AND COLD BEHIND IT FRIDAY AND
SATURDAY ARE ALL BUT GIVEN.
WEDNESDAY SHOULD BE FAIRLY MILD WITH TEMPS IN THE 40S IF NOT LOWER
50S AS 850 TEMPS WARM TO NEAR 10C UNDER PLENTY OF SUN AND SOUTH TO
SOUTHWEST LOW LEVEL FLOW. HAVE STARTED COLD AIR PLUNGE ON
THURSDAY...HOLDING HIGHS IN THE 20S IN THE NORTH TO NEAR 40 SOUTH.
20S WILL BE THE RULE FRIDAY AND SATURDAY...PROBABLY ONLY TEENS
NORTH...AS ARCTIC AIR IS REINFORCED BY PERSISTENT NORTHERLY LOW
LEVEL FLOW. OVERRUNNING SOUTHWESTERLY FLOW ALOFT WILL NOT ONLY
PROVIDE CLOUDS TO LIMIT WARMING...BUT COULD SPARK ROUNDS OF
PRECIPITATION AT JUST ABOUT ANY TIME THURSDAY THROUGH SATURDAY.
HAVE INCLUDED PRECIP EACH OF THESE DAYS WITH SNOW THE MOST LIKELY
PRECIP TYPE NORTH. HOWEVER A QUESTION STILL REMAINS WHETHER FREEZING
RAIN OR SNOW WILL WIN OUT IN THE SOUTH. EXPECT FREEZING RAIN WILL BE
MOST LIKELY NEARER THE KANSAS AND MISSOURI BORDERS GIVEN WARMER AIR
JUST OFF THE SURFACE...HOWEVER WILL MENTION BOTH FOR NOW AND WAIT
FOR FINER RESOLUTION WITH LATER MODEL RUNS.
DEE/DERGAN
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
NEZ011-012-015>018-030>034-042>045-050>053-065>067-078-088-
089.
IA...HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
IAZ043.
&&Hazardous weather outlook, Jan 6, 4:08 PM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 408 PM CST SAT JAN 6 2007 IAZ043-NEZ011-012-015>018-030>034-042>045-050>053-065>067-078-088- 089-071200- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- GAGE-JEFFERSON-KNOX-LANCASTER-MADISON-MONONA IA-PIERCE-PLATTE-SALINE- SARPY-SAUNDERS-SEWARD-STANTON-THURSTON-WASHINGTON-WAYNE- 408 PM CST SAT JAN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY NORTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE SUNDAY AFTERNOON IN NORTHEAST NEBRASKA...MAINLY NORTHWEST OF A LINE FROM COLUMBUS TO ONAWA IOWA. WIND ADVISORIES MAY BE NEEDED SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY A HIGH WIND WATCH IS POSTED FOR MONDAY AS NORTHWEST WINDS INCREASE INTO THE 30 TO 45 MPH RANGE...WITH SOME GUSTS OVER 50 MPH POSSIBLE. A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH THE NORTHERN PLAINS SUNDAY NIGHT AND MONDAY WILL BRING THE STRONG WINDS. A COLD ARCTIC AIRMASS WILL SPILL INTO THE REGION THURSDAY THROUGH SATURDAY...PLUNGING TEMPERATURES INTO THE SINGLE DIGITS FOR LOWS AND TEENS AND 20S FOR HIGHS. A COMBINATION OF FREEZING RAIN OR LIGHT SNOW IS POSSIBLE AS WELL...ESPECIALLY OVER SOUTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY. IAZ055-056-069-079-080-090-091-NEZ068-090>093-071200- FREMONT IA-HARRISON IA-JOHNSON-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE- PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON-SHELBY IA- 408 PM CST SAT JAN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY NORTHWEST WINDS WILL INCREASE INTO THE 30 TO 40 MPH RANGE MONDAY AFTERNOON. WIND ADVISORIES MAY BE NEEDED ON MONDAY. A COLD ARCTIC AIRMASS WILL SPILL INTO THE REGION THURSDAY THROUGH SATURDAY...PLUNGING TEMPERATURES INTO THE SINGLE DIGITS FOR LOWS AND TEENS AND 20S FOR HIGHS. A COMBINATION OF FREEZING RAIN OR LIGHT SNOW IS POSSIBLE AS WELL...ESPECIALLY OVER SOUTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY. DERGAN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:24 PM CST | High Wind Warning | OAX | Antelope, Boone, Burt, Cedar, Colfax, Cuming and 8 more | 20 hr |
| Jan 7, 3:24 PM CST | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 39 hr |
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.